Diameters of some classes of functions of several variables
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 314-317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a13,
author = {V. N. Temlyakov},
title = {Diameters of some classes of functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {314--317},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a13/}
}
V. N. Temlyakov. Diameters of some classes of functions of several variables. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 314-317. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a13/